# SDR UALA2011080304048

- Difficulty date: August 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 61,490 hours, 11,046 cycles
- Engine: Pwa PW4077
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38005501
- Part serial: P1008331
- Condition: Making Metal
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND OPS, APU AUTO SHUTDOWN.    DRAIN CHIP DETECTOR INSPECTED AND FOUND FULL OF METAL PARTICLES.   REPLACED APU.
